# SDR DALA1221530670

- Difficulty date: February 29, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 64,820 hours, 29,390 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1418-1424
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER 29L CORRODED BS 1418 - 1424.  AFT CARGO STR EXFOLIATED 100% MATERIAL LOSS, REMOVED DAMAGED SECTION AND REPLACED, INSTALLED STRINGER SPLICE IAW SRM 51-40-02 DURING HMV.
